# SDR 03FDEA02210

- Difficulty date: December 17, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 41,026 hours, 7,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: AJC73461
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BODY BULKHEAD STA Y=2163 FWD FACE 1 OFF FITTING AT 6 O’CLOCK POSITION LT SIDE ABOVE THE TAILCONE LT HINGE POINT FOUND CRACK.  AFT BODY BULKHEAD STA Y=2163 FWD FACE 1 OFF FITTING REMOVED AND REPLACED AS PER DRAWING AJC 7262 AND SRM 51-31-01 VOL II.
